Numerical Algorithms for Solving a Type of Nonlinear Integro-Differential Equations
Authors: Shishen Xie
In this article two algorithms, one based on variation iteration method and the other on Adomian's decomposition method, are developed to find the numerical solution of an initial value problem involving the non linear integro differantial equation where R is a nonlinear operator that contains partial derivatives with respect to x. Special cases of the integro-differential equation are solved using the algorithms. The numerical solutions are compared with analytical solutions. The results show that these two methods are efficient and accurate with only two or three iterations
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1054907Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1574
 G. Adomian, "A new approach to nonlinear partial differential equations", J. Math. Anal. Appl., vol. 102, pp. 420-434, 1984.
 G. Adomian, "A review of the decomposition method and some recent results for nonlinear equation", Math. Comput. Modelling, vol. 13, pp. 17-43, 1990.
 Y. Cherruault, G. Saccomandi, and B. Some, "New results for convergence of Adomian's method applied to integral equations", Mathl. Comput. Modeling, vol. 16, pp. 85-93, 1992.
 E. Deeba, S. Khuri and S. Xie, "An algorithm for solving a nonlinear integro-differential equation", Applied Mathematics and Computation, vol. 115, pp. 123-131, 2000.
 M. E. Gurtin and A. C. Pipkin, "A general theory of heat conduction with finite wave speeds", Arch. Rational Mech. Anal., vol. 31, pp. 113- 126, 1968.
 J. H. He, "Variation iteration method kind of non-linear analytical technique: Some examples", Int J. Non-Linear Mech., vol. 34, pp. 699- 708, 1999.
 J. H. He, "Variation iteration method for delay differential equations", Commun. Nonlinear Sci. Numer. Simul., vol. 2(4), pp. 235-236, 1997.
 J. H. Kim, "On a stochastic nonlinear equation in one-dimensional viscoelasticity", Transactions of the American Mathematical Society, vol. 354, No. 3, pp. 1117-1135, 2002.
 R. C. MacCamy, "An integro-differential equation with application in heat flow", Quart. Appl. Math., vol. 35, pp. 1-19, 1977.
 R. C. MacCamy, A model for one-dimensional, nonlinear viscoelasticity", Quart. Appl. Math., vol. 35, pp. 21-23, 1977.
 B. Neta, "Numerical solution of a nonlinear integro-differential equation", J. Math. Anal. and Appl., vol. 89, pp. 598-611, 1982.